Couldn't find what you looking for?

TRY OUR SEARCH!

Hello everyone. I have heard that some medications can cause partial hearing loss. Is that true? I would like to know this because I am using some medications and I think I am experiencing partial hearing loss. Is it mentioned somewhere what particular kind of medication that can damage hearing?

Loading...

It has long been known that some types of medications can cause partial or full hearing loss some of them are antibiotics, cancer chemotherapeutic agent’s cisplatin and carboplatin. Those known to cause temporary damage are salicylate analgesics, quinine, and loop diuretics. It is known that commonly used medications can damage hearing. Any drug with the potential to cause toxic reactions to structures of the inner ear is considered ototoxic (ototoxic means poisonous to the ear). Over 130 drugs and chemicals are reported to be potentially ototoxic.
Reply

Loading...